Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 10, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 26, 2021, 2:11 PM CDT for 22 counties in Oklahoma. It took effect at Jul 27, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2021, 2:11 PM CDT (19:11 UTC)
- In effect from
- Jul 27, 2021, 12:00 PM CDT
- Expired
- Jul 27, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679 WWUS74 KTSA 261911 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 211 PM CDT Mon Jul 26 2021 ARZ019-020-029-OKZ049-053>076-270300- /O.NEW.KTSA.HT.Y.0010.210727T1700Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0009.000000T0000Z-210727T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 211 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...For the first Heat Advisory, heat index values up to 109. For the second Heat Advisory, heat index values up to 107 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
6 follow-up statements
964 WWUS74 KTSA 270102 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 802 PM CDT Mon Jul 26 2021 ARZ019-020-029-OKZ049-053>076-270915- /O.EXP.KTSA.HT.Y.0009.000000T0000Z-210727T0100Z/ /O.CON.KTSA.HT.Y.0010.210727T1700Z-210728T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 802 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
822 WWUS74 KTSA 270855 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 355 AM CDT Tue Jul 27 2021 ARZ019-020-029-OKZ049-053>076-271700- /O.CON.KTSA.HT.Y.0010.210727T1700Z-210728T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 355 AM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 112 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. * ADDITIONAL DETAILS...The hot and humid weather will persist this week and additional heat headlines will likely be issued in the coming days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
318 WWUS74 KTSA 271522 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1022 AM CDT Tue Jul 27 2021 ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-272330- /O.UPG.KTSA.HT.Y.0010.210727T1700Z-210728T0100Z/ /O.NEW.KTSA.EH.W.0001.210727T1700Z-210728T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 1022 AM CDT Tue Jul 27 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 112 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Until 8 PM CDT this evening. * IMPACTS...He combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-058-063-069-073>076-272330- /O.CON.KTSA.HT.Y.0010.210727T1700Z-210728T0100Z/ Pushmataha-Choctaw-Ottawa-Delaware-Adair-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 1022 AM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
055 WWUS74 KTSA 271936 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 236 PM CDT Tue Jul 27 2021 ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-280400- /O.NEW.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ /O.CON.KTSA.EH.W.0001.000000T0000Z-210728T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 236 PM CDT Tue Jul 27 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 112. For the Heat Advisory, heat index values of 105 to 110 expected Wednesday. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-058-063-069-073>076-280400- /O.NEW.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ /O.CON.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ Pushmataha-Choctaw-Ottawa-Delaware-Adair-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 236 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values of 105 to 110 expected each afternoon. * WHERE...Pushmataha, Choctaw, Ottawa, Delaware, Adair, Pittsburg, Haskell, Latimer and Le Flore Counties. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
906 WWUS74 KTSA 272242 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 542 PM CDT Tue Jul 27 2021 OKZ049-053-280645- /O.CAN.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 542 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... ...HEAT ADVISORY THAT WAS IN EFFECT THIS EVENING IS CANCELLED... * WHAT...Heat index values of 105 to 110 expected Wednesday afternoon. * WHERE...Pushmataha and Choctaw Counties. * WHEN...From noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-280645- /O.CON.KTSA.EH.W.0001.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 542 PM CDT Tue Jul 27 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 113 degrees. For the Heat Advisory, heat index values of 105 to 110 expected Wednesday. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ058-063-069-073>076-280645- /O.CON.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Ottawa-Delaware-Adair-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 542 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values of 105 to 110 expected each afternoon. * WHERE...Ottawa, Delaware, Adair, Pittsburg, Haskell, Latimer and Le Flore Counties. * WHEN...For the Heat Advisory Today, until 8 PM CDT this evening. For the Heat Advisory Wednesday, from noon to 8 PM CDT. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
825 WWUS74 KTSA 280108 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 808 PM CDT Tue Jul 27 2021 ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-280915- /O.EXP.KTSA.EH.W.0001.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 808 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values from 105 to 110 degrees expected Wednesday afternoon. * WHERE...Portions of east central, northeast and southeast Oklahoma, and northwest and west central Arkansas. * WHEN...From Noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ058-063-069-073>076-280915- /O.EXP.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Ottawa-Delaware-Adair-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 808 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values from 105 to 110 degrees expected Wednesday afternoon. * WHERE...Ottawa, Delaware, Adair, Pittsburg, Haskell, Latimer and Le Flore Counties. * WHEN...From Noon to 8 PM CDT. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-280915- /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 808 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values of 105 to 110 degrees expected Wednesday afternoon. * WHERE...Pushmataha and Choctaw Counties. * WHEN...From Noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 26, 12:35 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 26, 12:35 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1235 PM CDT Mon Jul 26 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Isolated to widely scattered showers and thunderstorms will again be possible across the CWA this afternoon/early evening. There continues to be uncertainty on any one TAF site being impacted at any one time and thus have kept the mention out of most TAFs at this time. KMLC may have a slightly greater potential and will carry VCTS for a few hours there. Otherwise...will monitor conditions through the period. Scattered to broken mid clouds this afternoon should become few to scattered overnight tonight and then back to mainly scattered again by late Tuesday morning. Winds through the period look to be light and variable. VFR conditions are forecast...though brief MVFR conditions could be possible within any convection. Also, there remains a slight potential for reduced visibility at KFYV late tonight and for now will continue with the inherited tempo group. && .PREV DISCUSSION... /Issued 1037 AM CDT Mon Jul 26 2021/ ..UPDATE... DISCUSSION... A couple of loosely defined surface boundaries remained across Eastern Oklahoma and Northwest Arkansas at mid morning. One of which was near Interstate 40 with lower 70 dewpoints south of the boundary and mid/upper 70 dewpoints common to the north. These boundaries...combined with daytime heating...are expected to be the foci for additional shower and thunderstorm development this afternoon. Overall isolated to widely scattered convection still remains forecast for this afternoon with much of any development weakening this evening with the loss of daytime heating. Depending on exactly where the surface boundaries set up and also afternoon convection will determine high temps today. At this time...mid to upper 90s along with light/variable winds will be possible for much of the CWA underneath partly cloudy skies. In response...current heat headlines look good with afternoon heat index values of 105 to around 110 deg expected for much of the CWA. For the morning update...have added minor tweaks to hourly temp/dewpoint grids based on latest ingested obs and also added a few tweaks to max temps today. The rest of the forecast seems to be handling well at this time. && .PRELIMINARY POINT TEMPS/POPS... TUL 96 75 96 77 / 30 20 10 0 FSM 97 76 96 76 / 30 20 20 0 MLC 98 75 96 75 / 30 20 20 0 BVO 94 73 94 74 / 20 20 10 0 FYV 93 71 93 71 / 30 20 20 0 BYV 93 72 93 72 / 20 20 20 0 MKO 95 75 93 75 / 30 20 20 0 MIO 93 73 93 74 / 20 20 10 0 F10 97 75 96 75 / 30 20 20 0 HHW 97 76 95 76 / 30 20 20 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>076. AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029. && AVIATION.....20
Hazardous weather outlook, Jul 26, 1:08 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 108 PM CDT Mon Jul 26 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 108 PM CDT Mon Jul 26 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Hot and humid conditions will continue this afternoon with heat index values of 100 to 110 degrees common. A heat advisory is in effect until 8 PM for eastern Oklahoma and west central Arkansas. Isolated to widely scattered thunderstorms will also continue to be possible across the region this afternoon through early evening. An isolated strong to briefly severe storm is possible with strong winds being the primary threat. Slow storm motions could also create locally heavy rainfall. Storms should gradually diminish after sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential...Dangerous Heat Potential. WEDNESDAY THROUGH SATURDAY...Dangerous Heat Potential. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. EXTENDED DISCUSSION... An extended period of hot and humid conditions will continue this week into next weekend. Temperatures for mid to late week will likely reach the upper 90s to just above 100 degrees. Dangerous heat index values will continue each afternoon and additional heat advisories will likely be needed. Isolated thunderstorms are expected Tuesday otherwise dry weather is forecast for most locations into the weekend. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:20 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 40 min |
| Jul 26, 4:23 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jul 26, 6:14 PM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| Jul 26, 6:46 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.